# SDR CA010706017

- Difficulty date: May 13, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Failed
- Location: R/H Engine
- Component: Engine Vibration, Ge, CF343B1
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF R/H ENGINE N2 VIBRATION EXCEEDED LIMITS, IN FLIGH T ENGINE SHUT DOWN CARRIED OUT AND AIRCRAFT RETURNED FOR TROUBLSHOOTING
